# SDR IPXA2017072019564

- Difficulty date: June 28, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N445UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27390
- Aircraft time: 22,961 hours, 15,225 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Chafed
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C-12, LEFT WING NR 3 SLAT LOWER TRAILING EDGE CHAFED.  REPAIRED THE DAMAGE IAW EO B757-5750-64988-A AND REO-G20909, REV IR.
